# SDR CALA2017090203031

- Difficulty date: September 2, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 27,476 hours, 9,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 35 TO 39 SEAT EMERGENCY LIGHTS, L2 DOOR EMERGENCY EXIT LIGHTS, AND AFT OVERHEAD EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-51-0 6. OPS CHECKED GOOD.
